# SDR A6WA201441361

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: 601R1022661
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER SPRING SEAL CRACKED.  REMOVED UNSERVICEABLE SEAL & INSTALLED SERVICEABLE SEAL IAW SRM 51-42-06 & 51-42-21.
